# SDR SCNA20130930131

- Difficulty date: September 24, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 43,407 hours, 16,612 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Frame
- Condition: Cracked
- Location: Bs 727 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD BULKHEAD, BS 727 HAS LOWER SUPPORT FRAME CRACKED AT ATTACH POINT.  R & R SUPPORT FRAME.
